Alert archive / Iowa / Flash Flood Warnings in 2005

Flash Flood Warning 8, NWS Des Moines, IA

June 25, 2005Webster County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 25, 2005, 1:06 AM CDT for Webster County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2005, 1:06 AM CDT (06:06 UTC)
Expired
Jun 25, 2005, 7:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Webster County, IA

The radar

The Des Moines radar (KDMX), 93 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:30 AM CDTFLASH FLOOD4 Nne Barnum, IASTREAMS AND CREEKS OUT OF BANKS...ROADSIDE DITCHES FULL...WIDESPREAD WATER AND PONDING ON ROADS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 324 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2829 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.7
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 250608
FFWDMX
IAC187-251200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
106 AM CDT SAT JUN 25 2005

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEBSTER COUNTY IN CENTRAL IOWA.

* UNTIL 700 AM CDT.

* AT 104 AM CDT...THE PUBLIC REPORTED THUNDERSTORMS WITH VERY 
HEAVY   RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 1 
TO 2 INCHES OF RAIN IN FORT DODGE. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...FORT DODGE...BADGER...CALLENDER...CLARE...DUNCOMBE...FORT
  DODGE REGIONAL AIRPORT...LEHIGH...MOORLAND...OTHO AND VINCENT.

LAW ENFORCEMENT HAS REPORTED WATER OVER HIGHWAYS 20 AND 169.  ALSO 
WATER OVER HIGHWAY 7.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4261 9440 4227 9433 4230 9397 4262 9401

$$

FORSTER
5 follow-up statements
000 
WGUS73 KDMX 250713
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
204 AM CDT SAT JUN 25 2005

IAC187-251200-
WEBSTER IA-
210 AM CDT SAT JUN 25 2005

...FLASH FLOOD WARNING CONTINUES FOR WEBSTER COUNTY UNTIL 700 AM
CDT...

AT 205 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY 
HEAVY RAINFALL ACROSS PORTIONS OF WEBSTER COUNTY. DOPPLER RADAR 
ESTIMATED THAT 2 TO 3 INCHES OF RAIN HAS FALLEN SO FAR ACROSS THE 
NORTHERN PART OF WEBSTER COUNTY. FORT DODGE HAS RECEIVED NEARLY 2 
INCHES OF RAIN SINCE MIDNIGHT.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...FORT DODGE...GOWRIE...BADGER...BARNUM...CALLENDER...
CLARE...DAYTON...DUNCOMBE...FORT DODGE REGIONAL AIRPORT...HARCOURT...
LEHIGH...MOORLAND...OTHO AND VINCENT.

LAW ENFORCEMENT CONTINUES TO REPORT FLOODED STREETS IN FORT DODGE. 
ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED DURING THE EARLY 
MORNING HOURS...WITH 1 TO 2 ADDITIONAL INCHES POSSIBLE. THE FLASH 
FLOOD THREAT WILL INCREASE DURING THE EARLY MORNING. FLASH FLOODING 
IS POSSIBLE ALONG CREEKS AND STREAMS...INCLUDING LIZARD CREEK AND 
BRUSHY CREEK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

$$

KINNEY
000 
WGUS73 KDMX 250804
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
302 AM CDT SAT JUN 25 2005

IAC187-251200-
WEBSTER IA-
302 AM CDT SAT JUN 25 2005

...FLASH FLOOD WARNING CONTINUES FOR WEBSTER COUNTY UNTIL 700 AM
CDT...

AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED 3 TO 5 INCHES IN FORT DODGE AND VARIOUS 
LOCATIONS IN NORTHERN WEBSTER COUNTY.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...FORT DODGE...BADGER...BARNUM...CALLENDER...CLARE...
DUNCOMBE...FORT DODGE REGIONAL AIRPORT...LEHIGH...MOORLAND...OTHO AND
VINCENT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO 
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

$$

FORSTER
000 
WGUS73 KDMX 250857
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
356 AM CDT SAT JUN 25 2005

IAC187-251200-
WEBSTER IA-
356 AM CDT SAT JUN 25 2005

...FLASH FLOOD WARNING CONTINUES FOR WEBSTER COUNTY UNTIL 700 AM
CDT...

AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED 3 TO 5 INCHESW IN CENTRAL AND NORTHERN 
WEBSTER COUNTY.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...FORT DODGE...BADGER...BARNUM...CALLENDER...CLARE...
DUNCOMBE...FORT DODGE REGIONAL AIRPORT...LEHIGH...MOORLAND...OTHO AND
VINCENT.

NUMEROUS REPORTS OF STREE FLOODING AND ROADS UNDER WATER IN AND 
AROUND FORT DODGE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

$$

FORSTER
000 
WGUS73 KDMX 251014
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
506 AM CDT SAT JUN 25 2005

IAC187-251200-
WEBSTER IA-
506 AM CDT SAT JUN 25 2005

...FLASH FLOOD WARNING CONTINUES FOR WEBSTER COUNTY UNTIL 700 AM
CDT...

AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA. ADDITIONAL 
RAINFALL AMOUNTS OF UP TO TWO INCHES POSSIBLE BETWEEN NOW AND 7 AM.

SLOW MOVING THUNDERSTORMS ARE PRODUCING HEAVY RAINFALL IN THE WARNED 
AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING 
TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...FORT 
DODGE...BADGER...BARNUM...CALLENDER...CLARE...DUNCOMBE...FORT DODGE 
REGIONAL AIRPORT...LEHIGH...MOORLAND...OTHO AND VINCENT.

AT 510 AM...LAW ENFORCEMENT REPORTED STREET FLOODING IN FORT DODGE.  

FLOOD WATERS ARE MOVING DOWN LIZARD CREEK FROM NORTHWEST WEBSTER 
COUNTY. THE CREEK WILL EXCEED BANKFULL BEFORE 6 AM.

$$

RUSSELL
000 
WGUS73 KDMX 251105
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
559 AM CDT SAT JUN 25 2005

IAC187-251200-
WEBSTER IA-
559 AM CDT SAT JUN 25 2005

...FLASH FLOOD WARNING CONTINUES FOR WEBSTER COUNTY UNTIL 700 AM
CDT...

AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT LIGHT TO MODERATE RAINS WERE STILL OCCURRING OVER THE AREA. AT 
545 AM...SPOTTERS REPORTED RAINFALL TOTAL OF 5 INCHES SOUTH OF FORT 
DODGE. 

FLOOD WATERS ARE MOVING DOWN LIZARD CREEK FROM NORTHWEST WEBSTER 
COUNTY TO FORT DODGE. THE CREEK HAS RISEN OUT OF ITS BANKS SINCE 530 
AM... AND IS EXPECTED TO CONTINUE FLOODING THROUGH 7 AM. 

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 AM. 

$$

RUSSELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:24 PM CDT, 9 hours 42 minutes earlier.

Area forecast discussion, Jun 24, 3:24 PM CDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
324 PM CDT FRI JUN 24 2005

.DISCUSSION...
SITUATION IS A RELIEF FOR THE NRN COUNTIES INUNDATED BY THE RAINFALL
THE LAST TWO NIGHTS. WRMFNT HAS ZOOMED NWD AS XPCD YDA...ALTHO
REPLACED BY VERY WARM TMPS AND HUMIDITY. HI/S ARE PUSHING 105 IN
SVRL LOCATIONS ACRS THE S. NICE BREEZE THO... CU STREETS HAVE FORMED
IN THE SLY FLOW AND IMAGERY DOES NOT SHOW ANY ENHANCEMENT ATTM.
THERE IS A RESIDUAL PORTION OF THE WRMFNT ACRS THE DVN FA AS
INDICATED IN THE WND FLDS AND CELLS GOING UP NR THE MISS RVR. THAT
MAY AFFECT THE FAR NERN PTN OF OUR FA FOR A TIME THIS EVENING...OTRW
NOT LOOKING FOR PCPN TNGT WHILE IN THE WRM SECTOR. S/W THAT WAS OVR
WRN CO/NM THIS MRNG AS PROGRESSED NEWRD TO WRN SD/NEB AND SERN CO.
THIS FEATURE SHOULD PROVIDE INCRING SUPPORT FOR CONVECTION TO OUR N
TNGT. TMR LOOKING VRY WARM WITH LTL CHG IN AMS. BOTH MDLS ARE
INDICATING DVLPMT OF A LRG COMPLEX IN ERN SD/SRN MN TO SINK SWD INTO
IA TMR NGT. MDLS HAVE BEEN CONSISTENT FOR AT LEAST ONE IF NOT TWO
DAYS ON THIS OCCURRENCE. UPR JET STRUCTURE IS LOOKING QUITE
IMPRESSIVE WITH A STG WLY STJ AND A STG RR QUAD ON THE POLEWARD JET
LEADING THE TROF. THIS JET STRUCTURE ESSENTIALLY HANGS INTO WED NGT
UNTIL THE MAIN TROF PRESSES THRU ON THU. LTR SHIFTS WL LIKEY HAVE TO
INCR POPS FOR LATE WED INTO WED NGT. THE SIGNALS ARE THERE...BUT NOT
ENTIRELY SURE HOW IT WILL EVOLVE...DEPENDING ON HOW PERTURB THE
RETURN FLOW BECOMES LATE TUE/TUE NGT. IT DOES APPEAR THAT WE WL HAVE
TWO IF NOT THREE PSBLY MAJOR EVENTS TO GO BFR THE MAIN TROF MOVES
THRU. PLACEMENT OF HEAVY RAINFALL FROM THESE EVENTS WL BE CRITICAL.
THERE SOME EVIDENCE THAT IT WL NOT ALL FALL ACRS NRN IA.

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MYERS
Hazardous weather outlook, Jun 24, 3:19 PM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
319 PM CDT FRI JUN 24 2005

IAZ004>007-015>017-023>028-033>039-044>049-057>060-070-251100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-
319 PM CDT FRI JUN 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHERN IOWA...MAINLY ALONG AND NORTH OF AN ATLANTIC...TO DES
MOINES...TO TAMA LINE.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING FRONT FROM ONAWA TO WEBSTER CITY AND DECORAH WILL
GRADUALLY STALL ACROSS CENTRAL IOWA TONIGHT. THUNDERSTORMS ARE
EXPECTED NEAR THE FRONT. SOME INITIAL STORMS MAY PRODUCE DAMAGING
WINDS...AND UP TO NICKEL SIZE HAIL...AND POSSIBLY A BRIEF TORNADO.
OVERNIGHT...THE THREAT WILL TURN TO EXCESSIVE RAINFALL...WHERE TWO
OR THREE INCHES MAY FALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONT WILL RETREAT NORTHWARD OUT OF IOWA EARLY SUNDAY WITH LOW
CHANCES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4 PM TODAY.

IAZ050-061-062-071>075-081>086-092>097-251100-
TAMA-JASPER-POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
319 PM CDT FRI JUN 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN IOWA...MAINLY ALONG AND SOUTH OF A CORNING...TO
INDIANOLA...TO GRINNELL LINE.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING FRONT FROM ONAWA TO WEBSTER CITY AND DECORAH WILL
GRADUALLY STALL ACROSS CENTRAL IOWA TONIGHT. THE THREAT OF SEVERE
WEATHER WILL BE LESS IN THIS AREA OF THE STATE. HOWEVER...THE THREAT
OF HEAVY RAINFALL WILL REMAIN...PRIMARILY THOSE LOCATIONS NEAR THE
I-80 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOW CHANCES FOR THUNDERSTORMS WILL LINGER SATURDAY INTO MIDDAY
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT NEAR THE I-80 CORRIDOR.

MYERS

In the hours before

Local storm report, Jun 24, 11:33 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1133 PM CDT FRI JUN 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             GLIDDEN                 42.06N 94.73W
06/24/2005  0.88 INCH        CARROLL            IA   AMATEUR RADIO

&&

GFORSTER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:44 PM CDTSevere Thunderstorm WarningDMXPocahontas51 min
Jun 24, 10:24 PM CDTSevere Thunderstorm WarningDMXSac51 min
Jun 24, 10:30 PM CDTSevere Thunderstorm WarningDMXCalhoun45 min

Nearby

Flash Flood Warnings in Iowa, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.